# SDR IPXA2017041716182

- Difficulty date: March 30, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 95,487 hours, 16,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: 65B0645150
- Condition: Broken
- Location: Bs 590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2,  DAMAGE ON THE FWD LOWER CARGO TRACK AT BS 590, RBL 24.75.  REPAIR IAW SRM 53-00-52, REPAIR 10, REV 38.
